- Description
Extra Strength Night Time Pain Medicine, Acetaminophen 500mg + Diphenhydramine 25mg caplet. For the temporary relief of occasional headaches and minor aches and pains along with accompanying sleeplessness. Compare to the active ingredient in TYLENOL® PM. 100 caplets.